# SDR CALA0001868

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 18,834 hours, 10,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR EXTERIOR SKIN GOUGED ABOVE HANDLE. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
